IJPAM: Volume 108, No. 1 (2016)
DIFFERENTIAL EQUATIONS WITH DELAY ARGUMENT
1,2,3Department of Mathematics and Theoretical Informatics
Faculty of Electrical Engineering and Informatics
Technical University of Košice
Letná 9, 04200 Košice, SLOVAKIA
Abstract. In the present paper, some new criteria for property A and the oscillation of third order nonlinear delay differential equations of the type
Received: February 10, 2016
AMS Subject Classification: 34C10, 34K11
Key Words and Phrases: third-order functional differential equations, property A, oscillation, delay argument, integral criteria
Download paper from here.
DOI: 10.12732/ijpam.v108i1.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 169 - 183